International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 63, Pages 4007-4013
Two fixed-point theorems for mappings satisfying a general contractive condition of integral type
Department of Mathematics, Indiana University, Bloomington 47405-7106, IN, USA
Received 6 August 2002
Copyright © 2003 B. E. Rhoades. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish two fixed-point theorems for mappings satisfying a
general contractive inequality of integral type. These results substantially extend the theorem of Branciari (2002).